# SDR SWIA2020030348923

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE INTERCOSTAL IN THE AVIONICS BAY, FORWARD OF THE DOOR CUTOUT, BETWEEN FS 349 AND FS 364 TO THE RH SIDE OF STRINGER 27, COMMONLY REFERED TO AS STRINGER 27R, HAS CORROSION IN MULTIPLE SPOTS.   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED INTERCOSTALBETWEEN FS349.00 AND FS364.00 REF SRM AND DWG. PRESSURE CHECK GOOD. OPS TESTS GOOD. COMPLIED WITH SKYWEST TASK CARD.
